PDA

View Full Version : Wellbutrin



Lisamoo
01-08-2001, 07:41
I was just wondering what the effects of snorting Wellbutrin were and also how much one would have to take. Any comments would be greatly appreciated. Thank you.

LvsXtc
01-08-2001, 21:35
I don't think wellbutrin has any recreational value..
------------------
"Reality is just a crutch for people who can't cope with drugs"

starshine_seraphim
01-08-2001, 21:59
this drug should *NOT* be used to for rec purposes.
yes, if you take enough of it it will fuck you up, but it is not an enjoyable experience at all.

SovietContin
01-08-2001, 22:02
Just another precaution with Wellbutrin.. if you are taking it, make sure to check the DSM manual.. taking it with marijuana can lead to psychotic episodes.

Dr. Quack
01-08-2001, 22:05
What would happen? Well, it would hurt, it would be bad for you, and then it would drip drip drip down your nasal passage into your throat and down into your stomach where it would be absorbed like the pill....gosh you might even snort enough to get the same effect as eating it. wow.
It has no recreational value. It will cause seizures in high doses.
Damn...psychotic episodes from smoking ganja on the Butrin. So thatís what happened. hehehehehehe......I'll take my chances.
Do you have a reference for this claim? or a link? I believe you, I really do, I just have to see it.
[This message has been edited by Dr. Quack (edited 01 August 2001).]

Majortrippz
01-08-2001, 22:06
Taking Wellburtin will result in psycotic episodes!
Be careful with that crap...

SovietContin
02-08-2001, 04:26
Damn...psychotic episodes from smoking ganja on the Butrin. So thatís what happened. hehehehehehe......I'll take my chances.
Do you have a reference for this claim? or a link? I believe you, I really do, I just have to see it.
It's in the DSM-IV manual. I found it one day a few years ago when I was looking up everything in my household that I might be able to get high off of.
There's also this: http://www.whatmeds.com/meds/bupropion.html
I just found that one really quick. Scroll down and look at the contridictions/interactions.
I have no idea what the likely hood of this is happening, but I did have one friend who was an avid marijuana smoker that started taking Wellbutrin and stopped within 2 weeks because of "problems" and "not feeling good".

trollinbeans
02-08-2001, 08:12
I totally believe what you guys have said already, there is no doubt in my mind that all drugs work differently for other people. That being said, my mom (no i'm not some stupid 14 year old kandy kid, i'm 20 http://www2.bluelight.ru/ubb/smile.gif)has been taking wellbutrin for over 2 years now and has smoked pot everyday for those 2 years as well as MANY years before that and she honestly hasn't had any problems with it. She smokes about 2 or 3 grams a day, i'm sure that psychotic episodes have happened to some people due to this but not her, just thought you'd like the input

SovietContin
02-08-2001, 10:50
I believe you as well. I'm sure if it happened to a lot of people you'd hear more about it.
I was just saying it can happen to give people a heads up so they at least consider or know that it's a possibility.

LvsXtc
02-08-2001, 20:06
I've been taking 300mg of Wellbutrin a day for two years now. I smoke weed almost everyday, with no ill effects.
Yes iam aware that drugs effect everyone differently, i just thought i'd let you all know that i'm still alive and kicking... http://www2.bluelight.ru/ubb/wink.gif
------------------
"Reality is just a crutch for people who can't cope with drugs"

bomb
03-08-2001, 18:37
I tried to take welbutrin for ADD for a month or so.
Initially it causes a huge increase in the potency of pot.. but after a week or so its back to normal.
The first time I smoked up I felt like when I WAY WAY WAY over did it with space cakes in Jamaica. Not exactly a psycotic episode but not your every day high either. Ribbons of light in visual field etc.
------------------
Not happy with your life? Hate your job?
There's a support group for that. It's called EVERYONE, we meet at the bar everynight.

samiam
04-08-2001, 00:14
I ended up in our local ER on Wellbutrin about three days into the regimen. My hands were shaking uncontrollably and I was a nervous, anxiety-ridden mess. They had to sedate me (only with ativan but a bunch of it) to calm me down. BAD SHIT!!! I still smoke though. Some smoking cessation aid. I wonder if the MJ did it. I remember having and smoking a bit when on Wellbutrin. Also, now I am told I have Bi-Polar disorder and that taking Wellbutrin somehow could have been the catalyst to bring it out full-blown. Try this shit at risk. I am disabled now and who knows when I get to return to work.

lummox
04-08-2001, 06:17
samiam, you're not alone.
I had just about every acute negative effect in the book when I tried it to quit smoking. From panic attacks to suicidal depression to hallucinations. This, all in the span of one week.
I didn't touch MJ while on it, but I started smoking like a chimney from the anxiety.
Wellbutrin is most definitley not a recreational drug, and I caution everyone who tries it to help with whatever, to do their own research and start slow!!! Seems my doctor did less research than most of the people here. So much for trusting him...
I know a lot of people who have been helped immensely by it, but different people react differently, and this is not a drug to toy with. In their push to get them sold to the public like Tic Tacs, pharm companied tend to subdue just how serious anti-depressants are. Be aware.
[This message has been edited by lummox (edited 04 August 2001).]

PhreeX
04-08-2001, 10:13
Do not snort Wellbutrin... either take it for it's prescribed purpose, or sell it to a rave as "pharmacutical coke" ... but fod god sake, don't snot Wellbutrin, don't snort Prozac, don't snort Trazadone, don't snort ANY ANTI-DEPRESSENT DRUGS!
------------------
dot slash 0wn3d